# SDR COMA0060618

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 17,489 hours, 16,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS, ROWS 1 THRU 5 ARE INOPERABLE.  REPLACED SHORTED CABLE ASSY.
